Crazy Daisy's Personal Development Blog

What to do When the Wag Goes out of His Tail

What to do When the Wag Goes out of His Tail

If you have a dog taking care of him is one of your biggest priorities. They become a big part of your family and making sure they stay with you for a long time is crucial. Sometimes your dogs have conditions that make it a little more challenging for you to make sure they stay healthy. There are some medications available that will help your dog live a much more comfortable life if they suffer from conditions due to aging and breed. Here are a couple of medications that can help your dog to live a longer and much happier life.

Previcox

Previcox for dogs is standardly used when they grow older and develop osteoarthritis. If your dog has some type of orthopedic surgery, this is drug is also given to your dog as an anti-inflammatory.  While it is primarily used for arthritis it can also be used for bone and muscle injuries in your dog. As with any type of drug, there are some side effects that are most common when you give your dog Previcox.

  • Dark stools
  • Stomach pains
  • Vomiting
  • Diarrhea
  • High kidney blood values
  • High liver enzyme levels
  • Lethargy

This drug can also be used as a method of chemotherapy for dogs who have developed tumors and/or cancer. Regardless of the reason your dog takes this medicine, it is important to know that they must be closely monitored and have regular blood tests through your veterinarian.

Many dog owners wonder what they can give their dogs for pain. Well there are several options available. You can give your pet medications such as NSAIDs for pain. Some of these include: carprofen, deraoxib, firocoxib, and a number of others. These medications can help with swelling and inflammation due to arthritis and other pain related issues. If you have a dog who is older and suffers from joint pain, NSAIDS can also be a good option for your pet. Sometimes dogs have allergic reactions to NSAIDS so there are some signs to look out for such as: loss of appetite, skin irritation or redness, changes in behavior, and unusually colored stool. If you notice any of these symptoms you should stop giving them the medication and contact the veterinarian immediately.

Regardless of what you decide to do for your dog the best thing for you to do is to take them to the vet and get the best advice possible. There’s no need to do him anymore harm. Keeping him healthy and happy is the best thing you can do to insure that your friend is around for a long time. Never give him any medications without consulting a veterinarian.

What to do When the Wag Goes out of His Tail Credit Picture License: Tongue flopped out via photopin cc

Comments are closed.